is a nonsteroidal anti-inflammatory drug (NSAID)
known as a COX-2 inhibitor used to relieve the symptoms of osteoarthritis and rheumatoid
arthritis in adults. It may also be used to treat other conditions as determined by your
How To Take This Medication:
The usual dose of Celebrex® for osteoarthritis is 200 mg daily or
100 mg twice daily. While patients with rheumatoid arthritis should start with these
dosages, some patients with rheumatoid arthritis may benefit from dosage of 200 mg twice
daily. The maximum daily dose should not exceed 200 mg twice daily. Ask your doctor,
nurse, or pharmacist any questions you may have about this medicine. This medicine may be
taken on an empty stomach or with food.
Side effects that may occur while taking this medicine include
diarrhea, indigestion, mild stomach pain, gas, nausea, or headache. If they continue or
are bothersome, check with your doctor. Check with your doctor as soon as possible if you
experience skin rash or itching; unexplained weight gain; bloating or swelling of ankles,
feet, or hands; vomiting material that looks like coffee grounds; blood in stool or vomit;
yellowing of skin or eyes; or unusual fatigue. Contact your doctor immediately if you
experience swelling of face, lips, eyes, throat, or tongue; difficulty swallowing or
breathing; or hoarseness. If you notice other effects not listed above, contact your
doctor, nurse, or pharmacist.
Do not take this medicine if you have had a severe allergic
reaction to aspirin or any medicine containing aspirin or to a nonsteroidal
anti-inflammatory drug (such as Feldene, Motrin, Naprosyn, Clinoril). Do not take this
medicine if you have had a severe allergic reaction to a sulfonamide antibiotic (Septra
DS, Bactrim DS, Gantrisin). A severe reaction includes a severe rash, hives, breathing
difficulties, or dizziness. If you have a question about whether you are allergic to this
medicine, contact your doctor or pharmacist. If you experience difficulty breathing;
tightness of chest; swelling of eyelids, face, or lips; or if you develop a rash or hives,
tell your doctor immediately. Do not take any more doses of this medicine unless your
doctor tells you to do so. Do not exceed the recommended dose or take this medicine for
longer than prescribed without checking with your doctor. Keep all doctor and laboratory
appointments while you are using this medicine. This medicine may cause stomach bleeding.
If you drink alcohol on a daily basis, do not take this medicine without first discussing
it with your doctor. Alcohol use combined with this medicine may increase your risk for
stomach bleeding. Before you begin taking any new medicine, either prescription or
over-the-counter, check with your doctor or pharmacist. This includes any medicines that
contain aspirin, ibuprofen, naproxen, or ketoprofen.
FOR WOMEN: If you plan on becoming pregnant,
discuss with your doctor the benefits and risks of using this medicine during pregnancy.
It is unknown if this medicine is excreted in breast milk. Do not breast-feed while taking
Some medicines or medical conditions may interact with this
medicine.Inform your doctor or pharmacist of all prescription and over-the-counter
medicine that you are taking. Additional monitoring of your dose or condition may be
needed if you are taking an ACE inhibitor, an anticoagulant, furosemide, lithium, or
fluconazole. Inform your doctor of any other medical conditions, allergies, pregnancy, or
breast-feeding. Contact your doctor or pharmacist if you have any questions or concerns
about taking this medicine.
Do not share this medicine with others for whom it was not
prescribed. Do not use the medicine for other health conditions. Keep this product out of
the reach of children. If using this medicine for an extended period of time, obtain
refills before your supply runs out.
If you miss a dose of this medicine, take it as soon as possible.
If it is almost time for your next dose, skip the missed dose and go back to your regular
dosing schedule. Do NOT take 2 doses at once.
Store this medicine at room temperature between 59 and 86 degrees F
(15 and 30 degrees C) in a tightly-closed container, away from heat and light.
celebrix celbrex celibrix selebrex buy celebrex cheap prescription